# SDR SWAA2023020291272

- Difficulty date: January 12, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 71,985 hours, 42,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL PLATE RBL21.00 LOCATED BS767 TO BS 787 AND WL156 AFT CARGO COMPARTMENT 2023-36554<[01] REPLACED WEB - INTERCOSTAL LOCATED RBL21.00 BS767 TO BS 787 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 146A0081 SHEET: 31 REV:- SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CERTIFIED STEP 1; COMPLETED  ITEM RII
